MathSciNet Relay Station
MathSciNet bibliographic data
MR2178769 65M20 (65M06 65M12)
Araújo, A.; Ferreira, J. A.; Oliveira, P. Qualitative behavior of numerical traveling solutions for reaction-diffusion equations with memory. Appl. Anal. 84 (2005), no. 12, 1231–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement